# SDR SWAA074237

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 11,108 hours, 6,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N521331SP
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT STRIP LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED STRIP PER MM.
